# SDR DALA2020102603478

- Difficulty date: October 16, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N341NW
- Make and model: Airbus A320-212
- Aircraft serial: 380
- Aircraft time: 82,062 hours, 35,879 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 64-67
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM +Y765 LOCATED BETWEEN FR 64 TO FR 67 AT AFT GALLEY AREA.  CORRECTIVE ACTION: PERFORMED REPAIR INSTRUCTION OF FLOOR BEAM Y765 LOCATED BETWEEN FR 64 TO FR 67 AFT GALLEY AREA, AS PER ERA 587697-14 REV ORIGINAL.  REPLACED FLOOR BEAM Y765, AS PER SRM A320 51-72-11 AND DRAWING D53472815 ISSUE G REPLACE DATE 18DEC06.
